Mathematics Experts

Kun Wang

Assistant Professor
University of Macau

Kun Wang


Kun WANG received his Bachelorr $ Master degree in in Mathematics from Zhejiang University, China. He earned his Ph.D. in Mathematics from The Ohio State University, USA.

Research Interest

Geometry and Topology, K-Theory


  • Wang K. On passage to over-groups of finite indices of the Farrell-Jones conjecture. arXiv preprint arXiv:1512.01704. 2015 Dec 5.

  • Lafont JF, Prassidis S, Wang K. Revisiting Farrell’s nonfiniteness of Nil. Annals of K-Theory. 2015 Oct 20;1(2):209-25.

  • Wang K. Topological rigidity for FJ by the infinite cyclic group. Journal of Topology and Analysis. 2015 Dec 3:1-25.

Global Experts from Macao

Global Experts in Subject

Share This Profile
Recommended Conferences
View more
Relevant Topics